SEMI OpenIR  > 半导体超晶格国家重点实验室
Algebraic and geometric mean density of states in topological Anderson insulators
Zhang, Yan-Yang; Shen, Shun-Qing
2013
Source PublicationPhysical Review B
Volume88Issue:19Pages:195145
Subject Area半导体物理
Indexed BySCI
Language英语
Date Available2014-03-26
Document Type期刊论文
Identifierhttp://ir.semi.ac.cn/handle/172111/24589
Collection半导体超晶格国家重点实验室
Recommended Citation
GB/T 7714
Zhang, Yan-Yang,Shen, Shun-Qing. Algebraic and geometric mean density of states in topological Anderson insulators[J]. Physical Review B,2013,88(19):195145.
APA Zhang, Yan-Yang,&Shen, Shun-Qing.(2013).Algebraic and geometric mean density of states in topological Anderson insulators.Physical Review B,88(19),195145.
MLA Zhang, Yan-Yang,et al."Algebraic and geometric mean density of states in topological Anderson insulators".Physical Review B 88.19(2013):195145.
Files in This Item:
File Name/Size DocType Version Access License
Algebraic and geomet(2174KB) 限制开放LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, Yan-Yang]'s Articles
[Shen, Shun-Qing]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, Yan-Yang]'s Articles
[Shen, Shun-Qing]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, Yan-Yang]'s Articles
[Shen, Shun-Qing]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.